# SDR ASAA2016100518220

- Difficulty date: October 5, 2016
- Submitted: October 7, 2016
- Operation: Air carrier
- Aircraft: N569AS
- Make and model: Boeing 737890
- Aircraft serial: 35184
- Aircraft time: 36,704 hours, 11,317 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3989084
- Part serial: 1721
- Condition: Faulted
- Location: Rt A/C Pack
- Part time: 72,669 hours, 39,749 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT PACK LIGHT ILLUMINATED ON RECALLS. RESETS WITH MASTER CAUTION RESET.  ACFT GROUNDED. BITE CHECK OF THE NR 2 ZONE TEMP CONTROLLER, FOUND PREVIOUS FLT AND CURRENT FAULT 'THIS PACK TCV.'  REPLACED RT PACK TCV IAW AMM 21-51-10-000-801 AND -400-801.  OPS AND LEAK CHECKED NORMAL IAW AMM 21-51-10-400-801.
